Results 1 to 2 of 2
Cold turkey withdrawal
  1. #1
    krk213 is offline New Member
    Join Date
    Nov 2006
    Location
    , , .
    Posts
    1

    Default Cold turkey withdrawal



    To start off.. I'm a 17 yr old girl with too much anxiety. Hi everyone.

    Ok, so I've been on Lexapro for 2 years now. One year of 10mg and the 2nd year with 20mg. I eventually have come to realize I don't want to rely on this anymore so I just stopped taking it altogether 3 days ago. I am having some major withdraal symptoms though. I just need to know this is normal... My balance/coordination is waayyy off, my eyes kinda seem like it delays when I go to look at something out of my direct sight (like peripheral vision)... this vision thing sometimes makes me nauseous because I get motion sickness kinda easily. I also am getting a ****load of panic attacks and am irritable a lot too. Oh, did I mention chest pains? It's kinda like there's a bubble in my chest and sometimes it tightens up and sometimes it moves around (kinda fluttery).

    Is this "normal" per se?

    Thanks for reading...


    <3 Kristen

  2. #2
    ed401 is offline New Member
    Join Date
    Nov 2006
    Location
    , , USA.
    Posts
    1

    Default

    From what I could find:

    Do not stop taking Lexapro without first talking to your doctor. Your doctor may need to gradually reduce the dose before stopping Lexapro completely. Suddenly stopping Lexapro may cause unpleasant and potentially serious side effects and withdrawal symptoms.

    It's almost always very dangerous to stop cold turkey after taking any antidepressant drug. You need to see your doctor and wd under his supervision. This is not something to play with! Please see him/her now!


    ed401

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22